Have your favorite foods started tasting weird recently?
That’s most probably due to the chemotherapy. You see, aside from the nausea and hair loss, patients undergoing the treatment also report their taste buds going haywire. Food and drinks that used to be delicious start tasting bitter, metallic or overly sweet.
It’s not clear why this happens, but studies show that as many as 50% of cancer patients experience it, so you’re definitely not alone. One theory suggests that it’s due to the treatment damaging your taste buds. In any case, the bottom line is that it’s unpleasant—but you can (and have) to do something about it. After all, you can’t just stop eating, right?
Keep in mind that insufficient food intake during chemotherapy could lead to:
slower recovery rates
a weaker immune system
a higher risk for infection
The good news is that the whole thing is temporary. Your taste buds will go back to normal after your treatment is done. But wouldn’t it be better if you could work around the problem while you wait?
Log in now to access the full article and learn how to fix the issue!